Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What is the correct dosage and side effects of welbutrin?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
How can I tell if I am getting to large of a dose of wellbutrin? I am on 300mg once a day? I feel much better and have been on this for two years. I have read that you can have seizures and did experience something that could have been a seizure, yesterday. All of the tests given to me showed everything was okay and that it was not a stroke Thank you
Posted Mon, 24 Jun 2013 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
300 mg per day as a single daily dose is the routine dosage for wellbutrin as antidepressant. Since you are not experiencing any side effects and it is well tolerated with a good symptom control, you can continue with the treatment.
It is best to get yourself periodically reassessed to determine the need for maintenance treatment and the appropriate dose for such treatment.
Since you had seizure like symptoms yesterday, it is best to consult your physician for a physical examination to rule out stroke.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: What is the correct dosage and side effects of welbutrin? 2 hours later
I did see a Dr. and the tests and all they did turned out great and was given a good report. Thanks.
I did say in the first e-mail that I was checked for a stroke and all was okay.
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for writing again.
Since all the tests were alright, there is no need to worry. You can continue with your medication as prescribed.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor